Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 144, NWS St. Louis, MO

May 26, 2011Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at May 26, 2011, 10:10 AM CDT for Reynolds County, Missouri. It took effect at May 26, 2011, 10:38 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 26, 2011, 10:10 AM CDT (15:10 UTC)
In effect from
May 26, 2011, 10:38 AM CDT
Expired
May 26, 2011, 3:35 PM CDT
In force
5 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Reynolds County, MO

The river

Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 7.98 ft at May 26, 2011, 11:00 AM CDT.

actionminormoderate5101505/2605/27
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WGUS43 KLSX 261510
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CDT THU MAY 26 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVER IN MISSOURI... 

  
               THE BLACK RIVER NEAR 

                   ...ANNAPOLIS


       PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-271510-
/O.NEW.KLSX.FL.W.0144.110526T1538Z-110527T2136Z/
/ANNM7.1.ER.110526T1538Z.110526T1800Z.110526T2136Z.NO/
1010 AM CDT THU MAY 26 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL FRIDAY AFTERNOON.
* AT 9:46 AM THURSDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE TO NEAR 8.3 FEET THIS AFTERNOON
  AND THEN FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/27  05/28  05/29  05/30  05/31

BLACK RIVER
  ANNAPOLIS        8.0    7.89       6.3    5.3    4.7    4.5    4.4
1 follow-up statement
340 
WGUS83 KLSX 262035
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT THU MAY 26 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  BLACK RIVER NEAR 

      ANNAPOLIS 

.THIS WILL BE THE FINAL STATEMENT REGARDING THE FLOODING EVENT WHICH
AFFECTED THE BLACK RIVER NEAR ANNAPOLIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-262105-
/O.CAN.KLSX.FL.W.0144.000000T0000Z-110527T2136Z/
/ANNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
335 PM CDT THU MAY 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* AT 3:15 PM THURSDAY THE STAGE WAS 7.7 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.98 FEET.  THE 
  RIVER IS FORECAST TO CONTINUE TO FALL TO NEAR 6.5 FEET FRIDAY
  MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/27  05/28  05/29  05/30  05/31

BLACK RIVER
  ANNAPOLIS        8.0    7.74       6.5    5.7    5.2    4.8    4.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 26, 6:40 AM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, May 26, 6:40 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
640 AM CDT THU MAY 26 2011

.DISCUSSION...
/346 AM CDT THU MAY 26 2011/

SURFACE LOW CENTERED OVER ST LOUIS AS OF 08Z...WITH PLENTY OF WRAP
AROUND SHOWERS MOVING THROUGH FORECAST AREA. THE MAIN FORECAST
ISSUES IN THE SHORT TERM WILL BE DEALING WITH THIS ACTIVITY PLUS THE
NEXT SYSTEM THAT WILL AFFECT THE AREA LATE FRIDAY INTO FRIDAY NIGHT
AND SATURDAY.

FOR TODAY...OCCLUDED SURFACE LOW SHOULD CONTINUE TO TRACK TO THE
EAST NORTHEAST WITH THE PCPN SLOWLY COMING TO AN END BY THIS
EVENING. STILL HAVE A BIT OF WEAK INSTABILITY...MAINLY OVER EASTERN
PORTIONS OF FORECAST AREA...SO A FEW ISOLATED THUNDERSTORMS NOT OUT
OF THE QUESTION. OTHERWISE...IT WILL BE A BIT CHILLY AS GUSTY
NORTHWEST TO NORTH WINDS TO SLOWLY SUBSIDE AS WELL AS SYSTEM WEAKENS
AND MOVES AWAY FROM AREA. SO HIGHS TEMPS WILL BE AT LEAST 15 DEGREES
BELOW NORMAL...IN THE LOW TO MID 60S.

BY TONIGHT...AS SURFACE RIDGE BUILDS IN WINDS TO DIMINISH AND SKIES
TO CLEAR FROM WEST TO EAST...SO CHILLY CONDITIONS TO PERSIST WITH
LOWS IN THE MID TO UPPER 40S. WITH PLENTY OF RAIN OVER THE PAST
FEW DAYS AND LIGHT WINDS...WOULD NOT BE SURPRISED TO SEE SOME FOG
DEVELOP LATE TONIGHT...FOR NOW LEFT OUT MENTION.

MODELS CONTINUE TO SHOW ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS
LATE IN THE DAY ON FRIDAY...FRIDAY NIGHT AND INTO SATURDAY...BEFORE
THINGS DRY OUT FOR THE HOLIDAY WEEKEND WITH TEMPS WARMING BACK UP
WELL ABOVE NORMAL. COVERAGE FROM THIS SYSTEM WILL BE QUITE SPOTTY SO
DO NOT EXPECT A COMPLETE WASHOUT FOR THE BEGINNING OF THE MEMORIAL
DAY WEEKEND. HIGHS ON FRIDAY WILL MODERATE A BIT...INTO THE UPPER
60S TO LOW 70S...INTO THE UPPER 70S TO LOW 80S BY SATURDAY...AND
INTO THE MID TO UPPER 80S FOR SUNDAY AND MONDAY.

BEYOND THAT NO MAJOR CHANGES TO THE EXTENDED...WITH WARM AND DRY
CONDITIONS CONTINUING.

BYRD

&&

.AVIATION...
/640 AM CDT THU MAY 26 2011/

WRAPAROUND LIGHT RAIN AND LO CLOUDS WILL AFFECT THE TAF SITES
MAINLY THIS MORNING BEFORE WE SEE STEADILY IMPROVING CONDITIONS
LATER TODAY. WHILE MOST OF THE IFR CIGS APPEAR TO HAVE PUSHED OFF
TO THE SE...THERE ARE STILL SMALL AREAS THAT COULD STILL IMPACT
THE TERMINALS THRU 15-16Z. VFR EXPECTED AT ALL TAF SITES TONIGHT
AND FRIDAY AS A WEAK RIDGE OF HI PRES SETTLES IN. UNTIL THEN...
NWLY SFC WNDS WILL GUST AT TIMES TO AROUND 20KTS MAINLY THIS
MORNING WITH DIMINISHMENT THIS AFTERNOON.

SPECIFICS FOR KSTL...RAIN SHOULD LINGER THRU EARLY AFTERNOON BUT
DID BACK OFF ON THE EXTENT OF IFR CIGS AS IT APPEARS MUCH OF IT
HAS PUSHED TO THE SE NOW WITH ONLY OCNL DIPS INTO IFR EXPECTED
THRU LATE MORNING.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 26, 7:22 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
722 AM CDT THU MAY 26 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
722 AM CDT THU MAY 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN ILLINOIS
TODAY. HOWEVER...NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS OVER THE REGION FRIDAY
AFTERNOON THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:46 PM CDTRiver Flood WarningLSXSaint Charles16 hr
May 25, 8:03 PM CDTRiver Flood WarningLSXLincoln25 hr
May 25, 8:08 PM CDTRiver Flood WarningLSXLincoln7 days
May 25, 9:28 PM CDTRiver Flood WarningLSXCole42 hr
May 26, 8:18 AM CDTRiver Flood WarningLSXLewis47 hr
May 26, 2:51 PM CDTRiver Flood WarningLSXMarion6 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.